# SDR COMA0060503

- Difficulty date: June 11, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 14,636 hours, 14,228 cycles
- Engine: Ge CF343A1
- Engine time: 14,130 hours, 13,421 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE LOST OIL PRESSURE.  REPLACED THE DRIVE PAD OIL SEALS FOR THE AIR STARTER, HYDRAULIC PUMP AND IDG.
